# SDR ABXA20120521347

- Difficulty date: May 21, 2012
- Submitted: May 23, 2012
- Operation: Air carrier
- Aircraft: N794AX
- Make and model: Boeing 767281
- Aircraft serial: 23144
- Aircraft time: 51,479 hours, 41,247 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Stringer
- Part number: 181T31009
- Condition: Corroded
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION LWR 10 L STRINGER 4" O/B RIB 2 L UPPER FWD FLANGE LWR SURFACE 2 AREAS IN HORZ STAB BOX.  CHECKED AREA OF CORROSION EXCEEDING LIMITS IAW B767 SRM 55-10-03 FIG 101 AREA REPAIR COMPLETED IAW ABX REA B655-59861-MR, LOCATION HORZ STAB, LOWER LEFT STRINGER #10 AT STA 4, ACFT WAS GROUNDED.
